S. Agmon, A. Douglis, and L. Nirenberg, “Estimates near the Boundary for Solutions of Elliptic Differential Equations Satisfying General Boundary Conditions. I,” Comm. Pure Appl. Math. 12, 623–727 (1959).
M. S. Agranovich, Elliptic Boundary Problems, in Partial Differential Equations XI, Encyclop. Math. Sci., Vol. 79, M. S. Agranovich, Yu. V. Egorov, and M. A. Shubin (eds.) (Springer, Berlin, 1997).
D. Alpay and J. Behrndt, Generalized Q-Function and Dirichlet-to-Neumann Maps for Elliptic Differential Operators, Preprint, 2008, arXiv:0807.0095.
W. O. Amrein and D. B. Pearson, “M-Operators: a Generalization of Weyl-Titchmarsh Theory,” J. Comput. Appl. Math. 171, 1–26 (2004).
R. Beals, “Non-Local Boundary Value Problems for Elliptic Operators,” Amer. J. Math. 87, 315–362 (1965).
J. Behrndt and M. Langer, “Boundary Value Problems for Partial Differential Operators on Bounded Domains,” J. Funct. Anal. 243, 536–565 (2007).
Ju. Berezanskii, Expansions in Eigenfunctions of Selfadjoint Operators, Transl. Math. Mongr., Vol. 17 (Amer. Math. Soc., Providence, R.I., 1968).
M. Sh. Birman, Perturbations of the Continuous Spectrum of a Singular Elliptic Operator by Varying the Boundary and the Boundary Conditions, Vestnik Leningrad Univ. 1, 22–55 (1962) (Russian); Transl. in Spectral Theory of Differential Operators: M. Sh. Birman 80Th Anniversary Collection, T. Suslina and D. Yafaev (Eds.), Amer. Math. Soc. Transl. Ser. (2) 225, 19–53 (2008).
M. Sh. Birman and M.Z. Solomyak, “On Asymptotic of Spectrum of Variational Problems on Solutions of Elliptic Equations in Unbounded Domains,” Funct. Anal. Appl. 14, 267–274 (1980).
B. M. Brown, M. Marletta, S. Naboko, and I. Wood, “Boundary Triplets and M-Functions for Non-Selfadjoint Operators, with Applications to Elliptic PDEs and Block Operator Matrices,” J. London Math. Soc. (2) 77, 700–718 (2008).
B. M. Brown, G. Grubb, and I. G. Wood, “M-Functions for Closed Extensions of Adjoint Pairs of Operators with Applications to Elliptic Boundary Problems,” Math. Nachr. 282, 314–347 (2009).
B. M. Brown, J. Hinchcliffe, M. Marletta, S. Naboko, and I. Wood, “The Abstract Weyl-Titchmarsh M-Functions for Adjoint Operator Pairs and Its Relation to the Spectrum,” Integral Equations Operator Theory 63, 297–320 (2009); Arxiv:0808.3733.
V. A. Derkach and M. M. Malamud, Generalized Resolvents and the Boundary Value Problems for Hermitian Operators with Gaps, J. Funct. Anal. 95, 1–95 (1991).
V. A. Derkach and M. M. Malamud, The Extension Theory of Hermitian Operators and the Moment Problem, J. Math. Sci. 73(2), 141–242 (1995).
F. Gesztesy and M. M. Malamud, Spectral Theory of Elliptic Operators in Exterior Domains, Preprint, 2008, Arxiv:0810.1789.
M. M. Malamud, Elliptic Boundary Value Problems, Operator-Valued Weyl-Titchmarsh Functions, and the Associated Extension Theory, in preparation.
F. Gesztesy and M. Mitrea, Generalized Robin Boundary Conditions, Robin-to-Dirichlet Maps, and Krein-Type Resolvent Formulas for Schrödinger Operators on Bounded Lipschitz Domains, in Perspectives in Partial Differential Equations, Harmonic Analysis and Applications, Proc. Sympos. Pure Math., Vol. 79 (Amer. Math. Soc., Providence, RI, 2008), pp. 105–173.
F. Gesztesy and M. Mitrea, Robin-to-Robin Maps and Krein-Type Resolvent Formulas for Schrödinger Operators on Bounded Lipschitz Domains, in Modern Analysis and Applications. The Mark Krein Centenary Conference, Vol. 2: Differential operators and mechanics, Oper. Theory Adv. Appl., Vol. 191 (Birkhäuser Verlag, Basel, 2009), pp. 81–113.
F. Gesztesy, M. Mitrea, and M. Zinchenko, “Variations on a Theme of Jost and Pais,” J. Funct. Anal. 253, 399–448 (2007).
V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Elliptic Differential Equations (Kluwer, Dordrecht, 1991).
G. Grubb, “A Characterization of the Non-Local Boundary Value Problems Associated with an Elliptic Operator,” Ann. Sc. Norm. Super. Pisa (3) 22, 425–513 (1968).
G. Grubb, “Property of Normal Boundary Problems for Elliptic Even Order Systems,” Ann. Sc. Norm Super. Piza, Ser. IV 1, 1–61 (1974).
G. Grubb, “Singular Green Operators and Their Spectral Asymptotics,” Duke Math. J. 51, 477–528 (1984).
G. Grubb, Perturbation of Essential Spectra of Exterior Elliptic Problems, Preprint, Arxiv:0811.1724 (2008).
G. Grubb, Krein Resolvent Formulas for Elliptic Boundary Problems in Nonsmooth Domains, Rend. Semin. Mat. Univ. Politec. Torino 66(4), 271–297 (2008); Arxiv:0810.2741.
G. Grubb, Distributions and Operators, Graduate Texts in Mathematics, 252 (Springer, New York, 2009).
P. E. Khmelnitskii, “On the Asymptotics of the Spectrum of Integral Operators Connected with Elliptic Boundary Value Problems,” Sov. Math. Dokl. 19, 1001–1005 (1978).
T. Kato, Perturbation Theory for Linear Operators, Corr. Printing of the 2Nd Ed. (Springer, Berlin, 1980).
M. G. Krein, “Theory of Selfadjoint Extensions of Semibounded Operators,” Mat. Sb. 20, 431–498 (1947) [in Russian].
J. L. Lions and E. Magenes, Problemi ai limiti non omogenei (V), Annali Schola Norm. Pisa III 16(1), 1–44 (1962).
J. L. Lions and E. Magenes, “Problemi Ai Limiti Non Omogenei,” J. Anal. Math. 11, 165–188 (1963).
J. L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, Vol. I (Springer, Berlin, 1972).
V. E. Lyantse and O. G. Storozh, Methods of the Theory of Unbounded Operators (Naukova Dumka, Kiev, 1983)[in Russian].
M. M. Malamud, “Some Classes of Extensions of a Hermitian Operator with Lacunae,” Ukrain. Mat. Zh. 44(2), 215–233 (1992) [Ukrainian Math. J. 44 (2), 190–204 (1992)].
M. M. Malamud and V. I. Mogilevskii, “Krein Type Formula for Canonical Resolvents of Dual Pairs of Linear Relations,” Methods Funct. Anal. Topology 8(4), 72–100 (2002).
K. Pankrashkin, “Resolvents of Self-Adjoint Extensions with Mixed Boundary Conditions,” Rep. Math. Phys. 58, 207–221 (2006).
A. Posilicano, “Selfadjoint Extensions of Restrictions,” Operators and Matrices 2, 483–506 (2008).
A. Posilicano and L. Raimondi, “Krein’s Resolvent Formula for Self-Adjoint Extensions of Symmetric Second-Order Elliptic Differential Operators,” J. Phys. A 42, 015204.
O. Post, “First Order Operators and Boundary Triples,” Russ. J. Math. Phys. 14, 482–492 (2007).
A. Ya. Povzner, “The Expansion of Arbitrary Functions in Eigenfunctions of the Operator −Δu+cu,” Mat. Sb. 32, 109–156 (1953) (Russian); English Transl. in Amer. Math. Soc. Transl. (2) 60, 1–49.
V. Ryzhov, “A General Boundary Value Problem and Its Weyl Function,” Opuscula Math. 27, 305–331.
H. Triebel, Interpolation Theory, Function Spaces, Differential Operators (Berlin, 1978).
M. L. Višik [Vishik], “On General Boundary Problems for Elliptic Differential Equations,” Tr. Mosk. Mat. Obs. 1, 187–246 (1952) (Russian); Engl. Transl. in Amer. Math. Soc. Transl. (2), 24, 107–172.
F. Gesztesy, M. Malamud, M. Mitrea, and S. Naboko, “Generalized Polar Decompositions for Closed Operators in Hilbert Spaces and Some Applications,” Integral Equations Operator Theory 64(1), 83–113 (2009).
M. S. Ashbaugh, F. Gesztesy, M. Mitrea, and G. Teschl, “Spectral Theory for Perturbed Krein Laplacians in Nonsmooth Domains,” Adv. Math. 223(4), 1372–1467 (2010).